| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, patient experienced black shadow of lens, and lens was explanted 1 month following the initial procedure.Clinical reason for explant was mentioned as dysphotopsia.Additional information has been requested.